- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 780619, 11 pages
Fractional Order Difference Equations
Fluid Dynamics Division, School of Advanced Sciences, VIT University, Tamil Nadu, Vellore 632014, India
Received 11 May 2012; Accepted 17 October 2012
Academic Editor: Shaher Momani
Copyright © 2012 J. Jagan Mohan and G. V. S. R. Deekshitulu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- J. B. Diaz and T. J. Osler, “Differences of fractional order,” Mathematics of Computation, vol. 28, pp. 185–202, 1974.
- R. Hirota, Lectures on Difference Equations, Science-sha, Tokyo, Japan, 2000.
- A. Nagai, “Discrete Mittag-Leffler function and its applications, new developments in the research of integrable systems: continuous, discrete, ultra-discrete,” RIMS Kokyuroku, no. 1302, pp. 1–20, 2003.
- G. V. S. R. Deekshitulu and J. J. Mohan, “Fractional difference inequalities,” Communications in Applied Analysis, vol. 14, no. 1, pp. 89–97, 2010.
- V. Lakshmikantham, S. Leela, and J. V. Devi, Theory of Fractional Dynamic Systems, CSP, Cambridge, UK, 2009.
- V. Lakshmikantham and M. R. M. Rao, Theory of Integro-Differential Equations, vol. 1, Gordon and Breach Science Publishers, Lausanne, The Switzerland, 1995.
- H. L. Gray and N. F. Zhang, “On a new definition of the fractional difference,” Mathematics of Computation, vol. 50, no. 182, pp. 513–529, 1988.
- G. V. S. R. Deekshitulu and J. J. Mohan, “Some new fractional difference inequalities,” in Proceedings of the International Conference on Mathematical Modelling and Scientific Computation (ICMMSC '12), vol. 283 of Communications in Computer and Information Science, pp. 403–412, Springer-Verlag, Berlin, Heidelberg, 2012.